hrcak mascot   Srce   HID

Izvorni znanstveni članak

A note on the cosine equation for probability measures on locally compact semigroups

Cvetan Jardas ; Ekonomski fakultet Sveucilista u Rijeci, 51000 Rijeka, Ivana Filipovi}a 4, Croatia

Puni tekst: engleski, pdf (49 KB) str. 5-8 preuzimanja: 128* citiraj
APA 6th Edition
Jardas, C. (2005). A note on the cosine equation for probability measures on locally compact semigroups. Rad Hrvatske akademije znanosti i umjetnosti, (491=15), 5-8. Preuzeto s https://hrcak.srce.hr/131580
MLA 8th Edition
Jardas, Cvetan. "A note on the cosine equation for probability measures on locally compact semigroups." Rad Hrvatske akademije znanosti i umjetnosti, vol. , br. 491=15, 2005, str. 5-8. https://hrcak.srce.hr/131580. Citirano 05.08.2021.
Chicago 17th Edition
Jardas, Cvetan. "A note on the cosine equation for probability measures on locally compact semigroups." Rad Hrvatske akademije znanosti i umjetnosti , br. 491=15 (2005): 5-8. https://hrcak.srce.hr/131580
Harvard
Jardas, C. (2005). 'A note on the cosine equation for probability measures on locally compact semigroups', Rad Hrvatske akademije znanosti i umjetnosti, (491=15), str. 5-8. Preuzeto s: https://hrcak.srce.hr/131580 (Datum pristupa: 05.08.2021.)
Vancouver
Jardas C. A note on the cosine equation for probability measures on locally compact semigroups. Rad Hrvatske akademije znanosti i umjetnosti [Internet]. 2005 [pristupljeno 05.08.2021.];(491=15):5-8. Dostupno na: https://hrcak.srce.hr/131580
IEEE
C. Jardas, "A note on the cosine equation for probability measures on locally compact semigroups", Rad Hrvatske akademije znanosti i umjetnosti, vol., br. 491=15, str. 5-8, 2005. [Online]. Dostupno na: https://hrcak.srce.hr/131580. [Citirano: 05.08.2021.]

Sažetak
In this note we study the cosine equation (5) where μt (tR) is probability measure on locally compact semigroup. If, in addition, the function t --> μt (t in R) satisfies the condition (6) it is shown that the solution of (5) is of the form μt = cos* t μ (t in R), where μ in M1 (S) is unique.

Ključne riječi
cosine equation; probability measure on semigroup; convolution vague topology

Hrčak ID: 131580

URI
https://hrcak.srce.hr/131580

Posjeta: 258 *